Offers are subject to eChemist's discretion and may be withdrawn at any time and without notice.
For full eChemist terms & conditions click here.
There are no reviews for this product. Be the first to write a review.
Product code: 1753
Despatched in 1-3 days.
Relief of nasal and sinus congestion and associated headache, sinus pain, fever and congestive symptoms associated with the common cold, influenza and hayfever
Paracetamol 500mg, Pseudoephedrine hydrochloride 30mg
Dose intervals of 4 hours or more Adults: 2 tablets 3 times daily.Maximum 6 tablets in 24 hoursChildren 6-12 years: 1 tablet 3 times daily.Maximum 3 tablets in 24 hours Not to be given under 6 years
Thank you for your interest in Sinutab Non-Drowsy Tablets . Enter your email and we'll contact you as soon as it's available again.
Sign up for the latest news, offers and ideas.
eChemist.co.uk © 2017. All rights reserved.